# SDR S9BA20110007

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 42,823 hours, 74,522 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE PULL HANDLE ILLUMINATED AND FIRE BELL SOUNDED IN FLIGHT.  OPENED COWLING AND DRAINED WATER. INSPECTED FIRE WARNING SENSORS, GROUND RAN, SATISFACTORY.  NO DEFECTS NOTED.
